# SDR DL72W982473

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 940 FITTING STRINGER 18-A, REPAIR FOR O/S HOLES.  THE STATION 940 MLG ATTACH FITTING WAS INSPECTED PER BAC S/B727-53-0141 (LT SIDE).  TWO FASTENER HOLES COMMON TO STRINGER 18-A WERE FOUND TO HAVE CRACK INDICATIONS.  THE HOLES WERE OVERSIZED TO REMOVE THE CRACK INDICATIONS, AND BUSHINGS AND OVERSIZE BOLTS WERE INSTALLED PER ER/A 366149-14.
